MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0240
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Report # 2 of 2 for this event.It was reported a patient underwent a left total knee arthroplasty.Subsequently, six (6) years later, a bone scan revealed polymeric-induced synovitis and circumferential bone resorption over the patella.Due to worsening pain and instability, five (5) months post the bone scan, the patient underwent left knee revision.Revision notes from the surgeon noted the patient presented with failure of the total knee replacement.There was exuberant synovitis throughout the entirety of the knee joint.Synovitis was consistent with significant polyethylene wear disease and loosening of the femoral component.A large cystic probably induced cavity was found in the lateral femoral condyle.The tibial tray had no evidence of loosening.The patient was revised to a different manufacture's knee system.The patient was transferred to the recovery room in stable condition no additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) optetrak 3-peg patella 38mm (b)(6) optetrak logic tibial tray sz 4f/4t - 02-012-41-4040 (b)(6), category #: 02-012-44-4011 - logic tibia implant psc insert, sz 4, 11mm.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2023-00295.The revision reported was likely the result of prosthesis wear and an insufficient bond between the components and the bones, which resulted in aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The device history record for this femoral component was reviewed, and all components were accepted with conformance to the device requirements.A review of complaint history determined that no further action is required as no trends were identified.The extent and root cause of this polyethylene wear and loosening could not be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
katy priest
2320 nw 66 court
gainesville, FL 32653
MDR Report Key25234569
Report Number1038671-2026-00615
Device Sequence Number10184081
Product Code JWH
UDI-Device Identifier10885862001160
UDI-Public10885862001160
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2016
Device Catalogue Number02-010-01-0240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2023
Initial Report FDA Received Date05/20/2026
Date Device Manufactured04/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexMale